Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On two results of J. Dugundji about extensions of maps and retractions

Author: H. Steinlein
Journal: Proc. Amer. Math. Soc. 77 (1979), 289-290
MSC: Primary 54C15; Secondary 47H10
MathSciNet review: 542099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of Dugundji's result that spheres in infinite-dimensional normed spaces are absolute retracts.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C15, 47H10

Retrieve articles in all journals with MSC: 54C15, 47H10

Additional Information

PII: S 0002-9939(1979)0542099-7
Keywords: Tietze-Dugundji extension theorem, retract, fixed point property
Article copyright: © Copyright 1979 American Mathematical Society